# SDR CALA9900515

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN BETWEEN STATIONS 1050 TO 1070 AND STRINGER 30 AREA BULGED.  REMOVED FASTENERS FROM FUSELAGE SKIN, NO CORROSION WAS FOUND.  FABRICATED DOUBLER USING 2024 T3 .080 TREATED, PRIMED AND INSTALLED PER SRM 51-30-2 AND 53-30-3.
